# SDR CALA2025041503859

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 64,404 hours, 26,836 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 11A13225
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 663 BULKHEAD VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT APPROX. LBL 9.0. SUPPORT TASK NSA EMX N/R 00102. ESFR ENTERED REPAID STATION 663 BULKHEAD VAPOR BARRIER UPPER ATTACH ANGLE AT LBL 9.0 IAW B737-900 SRM 57-10-10-2R-5 AND ACCOMPLISHED FUEL LEAK CHECK IAW B737-900 AMM 28-11-00 LEAK CHECK GOOD FOR WORK ACCOMPLISHED.  REPAIRED STATION 663 BULKHEAD VAPOR BARRIER UPPER ATTACH ANGLE AT LBL 9.0 IAW B737-900 SRM 57-10-10-2R-5 AND ACCOMPLISHED FUEL LEAK CHECK IAW B737-900 AMM 28-11-00 LEAK CHECK GOOD.
